# SDR DALA2016101107153

- Difficulty date: October 10, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 43,273 hours, 29,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT CUSP WEB BS 218 X=45 AT CABIN PAX RH. CRACK WAS STOP DRILL IAW SRM 53-00-55 REPAIR 4, HFEC INSPECTION WAS ACCOMPLISHED IAW NDT SPM 06-10-01.001, NO CRACKS WERE FOUND AFTER STOP DRILL.   REPAIR DOUBLER WAS FABRICATED IAW SRM 53-00-55. AREA DRILLED WAS TREATED AND PAINTED IAW SRM 51-10-04 PAR 21 AND 15.  REPAIR INSTALLED IAW SRM 53-00-55 REPAIR 4. C
